Items where Author is "Thomas, M. E. M."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Thomas, M. E. M. (2011) The density of algebraic points on certain Pfaffian surfaces. The Quarterly Journal of Mathematics. (In Press)

This list was generated on Sun Feb 25 01:00:51 2024 GMT.